# SDR AALA201812179015

- Difficulty date: November 10, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D5757100700000
- Part serial: 1698
- Condition: Debonded
- Location: Te Flap
- Part time: 15,868 hours, 9,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DEBONDED LEFT HAND OUTBOARD FLAP. REPAIRED OUTBOARD FLAP DOUBLER REPAIR AT LEVEL RIB 12 ON LEFT HAND WING PER EA 287401.
